# SDR FDEA201604231357

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 24,833 hours, 13,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072300600
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251 RG HAS SEVERAL PUNCTURES.  FABRICATED FLOOR PANEL 251RG ON T16 1203465 IAW SRZ 25-005, CLASSIFIED CAT A MAJOR REPAIR.
